# SDR P5CA9600604

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 720-820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS, SCRATCHES AND CORROSION ON HEAD OF RIVETS AT FUS SKIN BETWEEN STA 720 TO 820, BETWEEN STRINGERS 26 TO 28 LT.  STRAIGHTENED AND SMOOTHED PANEL, REMOVED LEVEL ONE CORROSION IAW SRM 51-10-01.  CORROSION WITHIN LIMITS OF SRM 53-10-01.
